# SDR USAA2010091692005

- Difficulty date: September 1, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- Aircraft time: 61,335 hours, 38,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 6546430130
- Part serial: 1489
- Condition: Corroded
- Location: Foreflap
- Part time: 27,614 hours, 21,017 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON RIGHT INBOARD FOREFLAP SUPPORT TUBE & ARMS.  REPLACED RIGHT INBOARD FOREFLAP IAW JOB CARD 03C40927012.
